MathSciNet Relay Station
MathSciNet bibliographic data
MR1124170 (94a:58194) 58G15 (42B20 47G10)
Lewis, Jeff E.; Selvaggi, Renata; Sisto, Irene Singular integral operators on $C\sp 1$ manifolds. Trans. Amer. Math. Soc. 340 (1993), no. 1, 293–308.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement